# SDR AALA20101116CDG01

- Difficulty date: November 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 46,249 hours, 7,518 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CDG - CREW REPORTED LAVATORY SMOKE DETECTOR IN LAV FS3 WENT OFF.  FLIGHT ATTENDANT RESET DETECTOR AND WORKED NORMAL THE REMINDER OF FLIGHT.  NO SMOKE REPORTED IN LAVATORY.  SMOKE DETECTOR CAME ON AGAIN AFTER TOUCHDOWN.  FLIGHT LANDED CDG WITHOUT INCIDENT.  REPLACED LAVATORY FS3 SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
